MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BIG WHEEL ELECTRIC HT3; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO BIG WHEEL ELECTRIC HT3; STRETCHER, WHEELED
Catalog Number 1115EHT3
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a damaged/broken component.The device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the ground prong was damaged.There was no patient involvement.

Brand Name
BIG WHEEL ELECTRIC HT3
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8554612
Report Number0001831750-2019-00326
Device Sequence Number2168700
Product Code FPO
UDI-Device Identifier07613327356090
UDI-Public07613327356090
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number1115EHT3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1